Version franšaise

N-dimensional generalized combinatorial maps and cellular quasi-manifolds

N-dimensional generalized combinatorial maps and cellular quasi-manifolds

International Journal on Computational Geometry and Applications, Vol. 4, n° 3, pp. 275-324 - 1994

BibTex references

@Article{L1994_175,
author = {Lienhardt, P.},
title = {N-dimensional generalized combinatorial maps and cellular quasi-manifolds.},
year = {1994},
note = {International Journal on Computational Geometry and Applications, Vol. 4, n░ 3, pp. 275-324},
}